# SDR SWAA2022062712822

- Difficulty date: May 28, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,272 hours, 12,503 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H TRANSITION ANGLE HAS CORROSION AT FASTENER HOLE STA. 500D +11' LBL 25 / [01] BLENDED OUT CORROSION AT FWD CARGO L/H TRANSITION ANGLE STA 500D+11? PER SRM 51-10-02. MEASURED AND FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103; DETAIL D.;[02] REPAIRED PER EA 22-153-01673 AND SRM 53-00-53-2R-5.;[03] C/W INSPECTION;[04] C/W INSPECTION
